MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jcpt.13001

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2019

Association of Stevens-Johnson syndrome and toxic epidermal necrolysis with antiepileptic drugs in pediatric patients: Subgroup analysis based on a Japanese spontaneous database.

Inada Ayaka, Oyama Saki, Niinomi Iku, Wakabayashi Tomohito, Iwanaga Kazunori, Hosohata Keiko

СтатьяПеревод пока не подготовлен

Аннотация

WHAT IS KNOWN AND

OBJECTIVE

Antiepileptic drugs (AEDs) are known to cause Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), which are severe cutaneous disorders; however, real-world data remain limited, especially on pediatric patients. The objective of this study was to investigate the association of AEDs with SJS and TEN in pediatric patients based on the Japanese Adverse Drug Event Report (JADER) database, which is a spontaneous reporting database.

METHODS

Adverse event reports submitted to the JADER database between 2004 and 2017 were analysed. We performed a retrospective pharmacovigilance disproportionality analysis, calculating the reporting odds ratio (ROR) with a 95% confidence interval (CI).

RESULTS AND DISCUSSION: A total of 159 605 adverse events were reported in pediatric patients. Significant SJS signals were detected for ethosuximide, phenytoin, phenobarbital, gabapentin, carbamazepine, zonisamide, clonazepam and lamotrigine. TEN signals were detected for ethosuximide, phenytoin, phenobarbital, gabapentin, carbamazepine and zonisamide, but the signal was strongest for gabapentin (ROR, 24.76; 95% CI, 11.4-53.9).

WHAT IS NEW AND

CONCLUSION

Severe cutaneous disorders were associated with multiple AEDs, but individual AEDs were associated with variable signals. These results may be useful for minimizing the risk of SJS or TEN during treatment of children with AEDs.

Для цитирования: Inada Ayaka, Oyama Saki, Niinomi Iku, Wakabayashi Tomohito, Iwanaga Kazunori, Hosohata Keiko. Association of Stevens-Johnson syndrome and toxic epidermal necrolysis with antiepileptic drugs in pediatric patients: Subgroup analysis based on a Japanese spontaneous database.. Journal of clinical pharmacy and therapeutics. 2019. DOI: 10.1111/jcpt.13001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.